Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 November 2007

Fourier transforms Investigation of Global Solar Radiation at True Noon: in the Desert climatology

U. Ali Rahoma & A.H. Hassan

American Journal of Applied Sciences, Volume 4, Issue 11, pp. 902–907 · doi.org/10.3844/ajassp.2007.902.907

7,085 accesses5,091 downloads9 citations (Crossref)Metrics
Cite Check for updates

Abstract

The aim of this work has been to obtain a typical annual time a function by the application of a calculation procedure based on a Fourier analysis to global solar radiation data of nine years at Helwan Egypt from June 1991 to August 1999. This function allows us to estimate the most probable values of the horizontal daily global solar radiation for every day of the year at Helwan Egypt. It is confirmed that the harmonic model presents an important percentage with 98% confidence bounds. The applied method permits its application to the new measurements of solar radiation that are being carried out, This will be necessary because of the number of years used in this study.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Rahoma, U. A. & Hassan, A. (2007). Fourier transforms Investigation of Global Solar Radiation at True Noon: in the Desert climatology. American Journal of Applied Sciences, 4(11), 902–907. https://doi.org/10.3844/ajassp.2007.902.907

Licence
© Science Publications
Issue
Volume 4, Issue 11
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Fourier transforms Investigation of Global Solar Radiation at True Noon: in the Desert climatologyAmerican Journal of Applied Sciences · Volume 4, Issue 11 · pp. 902–907 · © Science PublicationsDownload